# SDR F3LA2012051500754

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 31,330 hours, 15,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE R2 DOOR DOES NOT COME ON.  INSPECTED AND TROUBLESHOT R2 DOOR EXIT LIGHT SYS AND FOUND CONNECTOR DISCONNECTED.  SECURED CONNECTOR AND EXIT LIGHT. OPS CHECKED NORMAL REF AMM 33-51-00-710-001.
